# SDR 99ZZZM212

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8251 IN DEN, NR 1 ENGINE  FIRE INDICATION FOLLOWED BY ENGINE FAILURE.  RETURNED TO DEN, OVERWEIGHT LANDING.  NR 1 ENGINE CHANGE IS SCHEDULED IN DEN.  (M)
